# SDR 03FDEA00667

- Difficulty date: May 1, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 37,678 hours, 25,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 1166  RBL 15  WL 146  ON FRAME, FWD & AFT SIDES.        REPAIRED FRAME AT BS 1166,  RBL 3 - RBL 15,  WL 146  PER SRM 53-10-1.
